# SDR SWAA2022031065941

- Difficulty date: January 31, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS DOOR 323AL ANGLE VERTICAL STABILIZER 2022-55473 / [01] REPLACED ACCESS DOOR 323AL VERTICAL STABILIZER IAW B737-700 AMM 55-30-00-400-801 PARAGRAPH I (3).;[02] JOB COMPLETE
